Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 28, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Jun 4, 2008, 4:23 AM CDT for 8 counties in Texas; 48 counties in Oklahoma. It took effect at Jun 4, 2008, 10:00 AM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 4:23 AM CDT (09:23 UTC)
- In effect from
- Jun 4, 2008, 10:00 AM CDT
- Expired
- Jun 5, 2008, 11:08 PM CDT
- In force
- 37 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 040923 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 423 AM CDT WED JUN 4 2008 ...WIND ADVISORY TODAY... .A STRONG STORM SYSTEM DEVELOPING OVER THE ROCKIES WILL CAUSE STRENGTHENING WINDS OVER THE SOUTHERN PLAINS TODAY THROUGH TOMORROW. WINDS TODAY WILL BE MAINLY FROM THE SOUTH... AND WILL BE STRONGEST OVER THE WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DIMINISH ONLY VERY SLIGHTLY OVERNIGHT. OKZ014>018-021>024-027-033>039-044-045-TXZ083>090-041730- /O.NEW.KOUN.WI.Y.0028.080604T1500Z-080605T0100Z/ ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 423 AM CDT WED JUN 4 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. SOUTH WINDS ARE EXPECTED TO AVERAGE 25 TO 35 MPH FROM LATE MORNING THROUGH MID-EVENING TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION... ESPECIALLY ON EAST-WEST ROADS. $$ CMS
7 follow-up statements
000 WWUS74 KOUN 041546 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1046 AM CDT WED JUN 4 2008 ...WIND ADVISORY TODAY... .A STRONG STORM SYSTEM DEVELOPING OVER THE ROCKIES WILL CAUSE STRENGTHENING WINDS OVER THE SOUTHERN PLAINS TODAY THROUGH THURSDAY. WINDS WILL BE MAINLY FROM THE SOUTH... AND WILL BE STRONGEST OVER THE WESTERN...CENTRAL AND NORTHERN OKLAHOMA. WINDS WILL DIMINISH ONLY VERY SLIGHTLY OVERNIGHT. OKZ004>013-019-020-025-026-028>031-040>042-046-050-050000- /O.EXB.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-GARVIN-MURRAY-PONTOTOC-CARTER-LOVE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... GUTHRIE...STILLWATER...OKLAHOMA CITY...CHANDLER...PURCELL... NORMAN...MOORE...SHAWNEE...SEMINOLE...PAULS VALLEY...SULPHUR... ADA...ARDMORE...MARIETTA 1046 AM CDT WED JUN 4 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THURSDAY. SOUTH WINDS ARE EXPECTED TO AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS ABOVE 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION... ESPECIALLY ON EAST- WEST ROADS. $$ OKZ014>018-021>024-027-033>039-044-045-TXZ083>090-050000- /O.EXT.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...CHICKASHA...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1046 AM CDT WED JUN 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THURSDAY. SOUTH WINDS ARE EXPECTED TO AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS ABOVE 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION... ESPECIALLY ON EAST- WEST ROADS. $$
000 WWUS74 KOUN 042055 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 355 PM CDT WED JUN 4 2008 ...WIND ADVISORY TODAY... .LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO THROUGH TONIGHT...AND THEN MAINTAIN STRENGTH WHILE BECOMING STRETCHED ALONG A DRYLINE ON THURSDAY. STRONG AND GUSTY SOUTH WINDS WILL PERSIST EAST OF THE DRYLINE...WHILE GUSTY WEST WINDS ARE EXPECTED LATE THURSDAY BEHIND THE DRYLINE. OKZ004>031-033>042-044>046-050-TXZ083>090-051100- /O.CON.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 355 PM CDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING...AND THEN MAINTAIN STRENGTH THROUGH THURSDAY EVENING. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS ABOVE 40 MPH. PEAK GUSTS MAY APPROACH 50 MPH IN WESTERN AND NORTHERN OKLAHOMA. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON EAST- WEST ROADS. $$ BURKE
000 WWUS74 KOUN 050300 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT WED JUN 4 2008 ...WIND ADVISORY TONIGHT THROUGH THURSDAY... .LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO TONIGHT...AND THEN MAINTAIN STRENGTH WHILE BECOMING STRETCHED ALONG A DRY LINE ON THURSDAY. STRONG AND GUSTY SOUTH WINDS WILL PERSIST EAST OF THE DRY LINE...WHILE GUSTY WEST WINDS ARE EXPECTED LATE THURSDAY BEHIND THE DRY LINE. OKZ004>031-033>042-044>046-050-TXZ083>090-051100- /O.CON.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1000 PM CDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... SOUTH WINDS WILL CONTINUE TO INCREASE TONIGHT...AND THEN MAINTAIN STRENGTH THROUGH THURSDAY EVENING. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS ABOVE 40 MPH. PEAK GUSTS MAY APPROACH 50 MPH IN WESTERN AND NORTHERN OKLAHOMA ON THURSDAY. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND THOSE ON MOTORCYCLES. USE EXTRA CAUTION...ESPECIALLY ON EAST-WEST ROADS. $$
000 WWUS74 KOUN 050932 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 432 AM CDT THU JUN 5 2008 ...WIND ADVISORY UNTIL MID-EVENING... .LOW PRESSURE OVER KANSAS WILL GENERATE STRONG AND GUSTY SOUTH WINDS ACROSS ALL OF OKLAHOMA AND NORTH TEXAS TODAY AND EARLY THIS EVENING. AS A DRYLINE ADVANCES EAST FROM THE TEXAS PANHANDLE THIS AFTERNOON... STRONG SOUTHERLY WINDS WILL SHIFT TO WEST OR SOUTHWEST IN EXTREME WESTERN OKLAHOMA. OKZ032-043-047-048-051-052-051800- /O.EXA.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ HUGHES-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...COALGATE...TISHOMINGO... ATOKA...MADILL...DURANT 432 AM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL CONTINUE TODAY AND EARLY THIS EVENING. AFTERNOON WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON... ALONG WITH GUSTS TO 40 TO 45 MPH. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND THOSE ON MOTORCYCLES. USE EXTRA CAUTION...ESPECIALLY ON EAST-WEST ROADS. $$ OKZ004>031-033>042-044>046-050-TXZ083>090-051800- /O.CON.KOUN.WI.Y.0028.000000T0000Z-080606T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE... MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 432 AM CDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG SOUTH WINDS WILL CONTINUE TODAY AND EARLY THIS EVENING. AFTERNOON WIND SPEEDS OF 25 TO 40 MPH WILL BE COMMON... ALONG WITH GUSTS TO 45 TO 55 MPH. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND THOSE ON MOTORCYCLES. USE EXTRA CAUTION...ESPECIALLY ON EAST-WEST ROADS. $$
000 WWUS74 KOUN 051714 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1214 PM CDT THU JUN 5 2008 ...WIND ADVISORY THROUGH MIDNIGHT... .LOW PRESSURE OVER KANSAS WILL GENERATE STRONG AND GUSTY SOUTH WINDS ACROSS ALL OF OKLAHOMA AND NORTH TEXAS TODAY THROUGH THE EVENING HOURS. AS A DRYLINE ADVANCES EAST FROM THE TEXAS PANHANDLE THIS AFTERNOON... STRONG SOUTHERLY WINDS WILL SHIFT TO WEST OR SOUTHWEST IN WESTERN OKLAHOMA. OKZ004>048-050>052-TXZ083>090-060115- /O.EXT.KOUN.WI.Y.0028.000000T0000Z-080606T0500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1214 PM CDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... STRONG SOUTH WINDS WILL CONTINUE TODAY AND THIS EVENING ACROSS MOST OF OKLAHOMA AND WESTERN NORTH TEXAS. DURING THE AFTERNOON INTO THIS EVENING A DRYLINE WILL MOVE INTO WESTERN OKLAHOMA SHIFTING THE WINDS TO A SOUTHWEST AND WEST DIRECTION. WIND SPEEDS OF 25 TO 40 MPH WILL BE COMMON... ALONG WITH GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND THOSE ON MOTORCYCLES. USE EXTRA CAUTION...ESPECIALLY ON EAST-WEST ROADS. $$ 30
000 WWUS74 KOUN 060134 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 834 PM CDT THU JUN 5 2008 ...WIND ADVISORY TONIGHT... .LOW PRESSURE OVER KANSAS WILL GENERATE STRONG AND GUSTY SOUTH WINDS ACROSS ALL OF OKLAHOMA AND NORTH TEXAS TODAY THROUGH 3 AM. STRONG SOUTHERLY WINDS WILL SHIFT TO WEST OR SOUTHWEST IN WESTERN OKLAHOMA AS A DRYLINE MOVES INTO THE AREA. OKZ004>048-050>052-TXZ083>090-060800- /O.EXT.KOUN.WI.Y.0028.000000T0000Z-080606T0800Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 834 PM CDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY... STRONG SOUTHERLY WINDS WILL CONTINUE TONIGHT ACROSS MOST OF OKLAHOMA AND WESTERN NORTH TEXAS. WIND SPEEDS OF 25 TO 40 MPH WILL BE COMMON... ALONG WITH GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG CAN TOSS AROUND LIGHTWEIGHT OBJECTS AND HAMPER OUTDOOR ACTIVITIES. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND THOSE ON MOTORCYCLES. USE EXTRA CAUTION...ESPECIALLY ON EAST-WEST ROADS. $$
000 WWUS74 KOUN 060408 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1108 PM CDT THU JUN 5 2008 ...WINDS DECREASING... OKZ004>048-050>052-TXZ083>090-060515- /O.CAN.KOUN.WI.Y.0028.000000T0000Z-080606T0800Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1108 PM CDT THU JUN 5 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE AREA LATE THIS EVENING. HOWEVER... OCCASIONAL WIND GUSTS OVER 40 MPH ARE STILL POSSIBLE NEAR THE THUNDERSTORMS. $$ MAXWELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jun 4, 4:18 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 4:18 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT WED JUN 4 2008
.DISCUSSION...
A RATHER STRONG STATIONARY FRONT... NOW EXTENDING FROM THE
ANTELOPE HILLS IN WEST-CENTRAL OKLAHOMA TO THE VICINITY OF PERRY
AND STILLWATER... WILL BECOME A WARM FRONT THIS MORNING... AND IS
EXPECTED TO BE MOSTLY NORTH OF OUR FORECAST AREA BY LATE
AFTERNOON. HOWEVER... IT APPEARS THAT THE NORTHWEST CORNER OF OUR
AREA... NEAR BUFFALO OKLAHOMA... WILL BE NEAR THE JUNCTURE OF THE
FRONT AND THE DRYLINE. EVEN THOUGH THE ATMOSPHERE WILL BE STRONGLY
CAPPED OVER NEARLY ALL OF OKLAHOMA AND NORTH TEXAS... IT WILL BE
RELATIVELY WEAK IN FAR NORTHWEST OKLAHOMA. LOW-LEVEL CONVERGENCE
ALONG THE FRONT AND DRYLINE MAY BE SUFFICIENT TO SET OFF A STORM
OR TWO LATE THIS AFTERNOON OR THIS EVENING. GIVEN THE MID-LEVEL
INSTABILITY... ANY STORM THAT FORMS WILL BE LIKELY TO TURN SEVERE.
HOT AND HUMID CONDITIONS WILL AGAIN COVER MOST OF THE REGION
TODAY. EXPECT TEMPERATURES SIMILAR TO THOSE OF YESTERDAY...
ALTHOUGH PERHAPS NOT QUITE AS HOT IN THE SOUTHWEST... SINCE THE
STRENGTHENING SURFACE LOW TO OUR NORTHWEST WILL TEND TO TURN WINDS
MORE TO A SOUTHERLY DIRECTION RATHER THAN SOUTHWEST. DEPENDING ON
HOW FAR NORTH THE FRONT GOES... FAR NORTHWEST OKLAHOMA MAY NOT GET
AS WARM AS CURRENTLY FORECAST. THE DAY SHIFT WILL NEED TO MONITOR
THE PROGRESS OF THE FRONT AND UPDATE AS NEEDED.
STRONG SOUTH WINDS ARE EXPECTED TODAY AS THE SURFACE LOW
STRENGTHENS... AND STRONG MIXING OCCURS. A WIND ADVISORY WILL BE
INCLUDED IN THIS FORECAST FOR MUCH OF THE WESTERN TWO THIRDS OF
OUR AREA. IN ADDITION... THE FIRE WEATHER WATCH IN OUR FAR
NORTHWEST COUNTIES WILL BE UPGRADED TO A RED FLAG WARNING... SINCE
THE DRYLINE IS EXPECTED TO ADVANCE EAST INTO THOSE COUNTIES THIS
AFTERNOON. METEOROLOGICAL CONDITIONS WARRANT A WARNING A FEW
COUNTIES FARTHER SOUTH... BUT VEGETATION APPARENTLY IS GREENER
SOUTH OF ELLIS COUNTY.
IF STORMS FORM THIS AFTERNOON/EVENING IN FAR NORTHWEST OKLAHOMA...
THEY ARE EXPECTED TO DISSIPATE TOWARD MIDNIGHT. WINDS ARE LIKELY
TO REMAIN FAIRLY STRONG OVERNIGHT... AND ANOTHER WIND ADVISORY
WILL LIKELY BE NEEDED TOMORROW AS WINDS INCREASE FURTHER... AND
WILL PROBABLY BE STRONGER THAN THEY ARE TODAY IN MOST AREAS.
TEMPERATURES TOMORROW WILL LIKELY BE MODIFIED SOMEWHAT BY CLOUD
COVER AS THE MAIN STORM SYSTEM MOVES CLOSER. STORMS ARE LIKELY TO
BREAK OUT LATE IN THE AFTERNOON IN NORTHWEST OKLAHOMA... THEN
EXPAND SOUTH AND EAST DURING THE EVENING AND OVERNIGHT PERIOD AS
A COLD FRONT MOVES INTO OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS.
THE AFTERNOON AND EVENING STORMS WILL LIKELY INCLUDE SUPERCELLS...
GIVEN THE STRONG INSTABILITY AND HIGH HELICITY VALUES. AS THE
NIGHT PROGRESSES... AND WINDS BECOME MORE UNIDIRECTIONAL WITH
HEIGHT... STORMS WILL PROBABLY BECOME MORE HAIL/WIND/RAIN
PRODUCERS.
THE FRONT IS EXPECTED TO STALL OVER OUR AREA THURSDAY NIGHT AND
FRIDAY... AND SHOWERS AND STORMS ARE POSSIBLE AGAIN ON FRIDAY.
SINCE UPPER-LEVEL SUPPORT WILL PROBABLY BE WELL TO OUR NORTH BY
THEN... THE RISK OF SEVERE STORMS WILL BE LESS ON FRIDAY THAN ON
THURSDAY.
THE UPPER-LEVEL RIDGE RETURNS US TO WARM AND HUMID CONDITIONS FOR
THE WEEKEND AND EARLY NEXT WEEK... ALONG WITH A GENERALLY RAIN-
FREE PATTERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 95 73 94 69 / 10 10 10 50
HOBART OK 103 75 97 68 / 10 10 10 40
WICHITA FALLS TX 104 77 95 72 / 0 10 10 30
GAGE OK 102 70 94 58 / 20 20 20 30
PONCA CITY OK 94 78 90 68 / 10 10 10 60
DURANT OK 92 74 90 73 / 0 10 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR OKZ014>018-021>024-027-033>039-044-045.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR OKZ004-009-010.
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ083>090.
&&
24/23Hazardous weather outlook, Jun 3, 10:10 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT TUE JUN 3 2008
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1010 PM CDT TUE JUN 3 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
STRONG AND SEVERE THUNDERSTORMS HAVE EXITED THE NORMAN NWS COUNTY
WARNING AREA AND NO ADDITIONAL THUNDERSTORM DEVELOPMENT IS CURRENTLY
EXPECTED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHERN ROCKIES AND
SOUTHERN PLAINS ON THURSDAY... BRINGING A BETTER CHANCE OF
THUNDERSTORMS... SOME OF WHICH MAY BE SEVERE. SEVERE WEATHER
POTENTIAL IS LIKELY TO BE GREATEST OVER WESTERN AND NORTHERN
OKLAHOMA ON THURSDAY EVENING. THUNDERSTORM CHANCES WILL CONTINUE
INTO FRIDAY AND FRIDAY NIGHT... BEFORE ENDING IN SOUTHEASTERN
OKLAHOMA ON SATURDAY.
OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS WILL CONTINUE ACROSS THE AREA FROM WEDNESDAY
THROUGH THURSDAY. SUSTAINED WINDS MAY EXCEED 30 MPH AT TIMES... AND
GUSTS OVER 45 MPH WILL BE POSSIBLE. WIND ADVISORIES MAY BE NEEDED
FOR PARTS OF THE AREA BOTH WEDNESDAY AND THURSDAY.
THE STRONG WINDS WILL COMBINE WITH UNSEASONABLY HOT CONDITIONS AND
LOW RELATIVE HUMIDITY TO BRING THE WILDFIRE POTENTIAL TO VERY HIGH
LEVELS WEDNESDAY AND THURSDAY AFTERNOON. WILDFIRE CONDITIONS WILL BE
HIGHEST OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WHERE
HIGH TEMPERATURES WILL APPROACH OR EXCEED 100 AND MINIMUM HUMIDITY
EACH AFTERNOON WILL FALL TO NEAR 20 PERCENT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
24/IIIn the hours before
Local storm report, Jun 3, 10:56 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST 6 WNW LAVERNE 36.74N 100.00W
06/03/2008 E60.00 MPH HARPER OK PUBLIC
0629 PM HAIL 6 WNW LAVERNE 36.74N 100.00W
06/03/2008 E1.75 INCH HARPER OK PUBLIC
0630 PM HAIL 5 W LAVERNE 36.71N 99.99W
06/03/2008 E3.00 INCH HARPER OK TRAINED SPOTTER
0632 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E1.75 INCH HARPER OK CO-OP OBSERVER
0635 PM HAIL 2 W LAVERNE 36.71N 99.93W
06/03/2008 E2.75 INCH HARPER OK TRAINED SPOTTER
0636 PM HAIL 3 W LAVERNE 36.71N 99.95W
06/03/2008 E3.00 INCH HARPER OK TRAINED SPOTTER
0639 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E3.50 INCH HARPER OK TRAINED SPOTTER
0656 PM TSTM WND DMG LAVERNE 36.71N 99.90W
06/03/2008 HARPER OK CO-OP OBSERVER
REPORT TREE LIMBS AND POWER LINES DOWN
0656 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E1.75 INCH HARPER OK CO-OP OBSERVER
0705 PM TSTM WND DMG 1 N FREEDOM 36.78N 99.11W
06/03/2008 WOODS OK FIRE DEPT/RESCUE
DAMAGE REPORTED BETWEEN 1 TO 5 N OF TOWN. NUMEROUS POWER
LINES DOWN, ROOFS BLOW OFF BARNS. ROOF BLOWN OFF 2
HOUSES.
0705 PM TSTM WND DMG 3 WNW PLAINVIEW 36.85N 99.28W
06/03/2008 WOODS OK EMERGENCY MNGR
*** 1 INJ *** BARN AND OUTBUILDINGS DESTROYED AND TREES
DAMAGED NEAR HIGHWAY 64 AND HIGHWAY 34 JUNCTION. ONE
INJURY IN THE DESTROYED BARN.
0710 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M63.00 MPH WOODWARD OK MESONET
0715 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M74.00 MPH WOODWARD OK MESONET
0720 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 E75.00 MPH WOODWARD OK MESONET
0725 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M68.00 MPH WOODWARD OK MESONET
0725 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/03/2008 M63.00 MPH WOODS OK MESONET
0735 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/03/2008 M57.00 MPH WOODS OK MESONET
0820 PM HAIL AMORITA 36.92N 98.29W
06/03/2008 E0.75 INCH ALFALFA OK FIRE DEPT/RESCUE
0827 PM HAIL 4 NNW GOLTRY 36.59N 98.18W
06/03/2008 E0.88 INCH ALFALFA OK PUBLIC
0845 PM TSTM WND GST 1 SW MEDFORD 36.80N 97.75W
06/03/2008 M60.00 MPH GRANT OK MESONET
0845 PM HAIL 1 NW HILLSDALE 36.57N 98.01W
06/03/2008 E1.75 INCH GARFIELD OK TRAINED SPOTTER
REPORTED BY OU RESEARCH METEOROLOGIST
0855 PM TSTM WND GST BLACKWELL 36.80N 97.28W
06/03/2008 E70.00 MPH KAY OK PUBLIC
0930 PM TSTM WND GST 6 NW KAW CITY 36.83N 96.94W
06/03/2008 M73.00 MPH KAY OK MESONET
0931 PM TSTM WND GST 2 NW PONCA CITY 36.73N 97.11W
06/03/2008 M61.00 MPH KAY OK ASOS
MEASURED AT AIRPORT
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Jun 3, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| Jun 3, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 56 min |
| Jun 3, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 54 min |
| Jun 4, 4:30 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Woodward | 17 hr |
| Jun 4, 4:26 PM CDT | Fire Weather Watch | OUN | Ellis, Harper, Woodward | 12 hr |
Nearby
Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.